advertisement
Question
Posted by: Wanda Venter | 2011-11-27

Trigestel/Triphasel

I have been on Triphasel for years and now it''s changed. When I started the Trigestrel I started on the big red tablets. I always start on a monday. Last month I started on a thursday. With the new back I started on the space that I''m supposed to start, which was this monday, and haven''t started yet. I''m stressing now and don''t know what to do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

As long as you have a period somewhere in the red pill period, that is fine.

Best wishese

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement